# SDR DALA12008453249

- Difficulty date: September 20, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 59,950 hours, 26,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EMERGENCY LIGHTS AT ROWS 9 AND 22 INOPERATIVE.  MX REPAIRED AND LAMPED EMERGENCY LIGHTS AND FUNCTIONAL CHECK WAS NORMAL.
